# SDR AALA20021422

- Difficulty date: October 4, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHT AT SEAT 31B INOPERATIVE.  REPLACED BROKEN PIN AT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
